# SDR CA190627009

- Difficulty date: June 27, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: S57114035200
- Condition: Corroded
- Location: Rt Wing
- Part time: 1,707,655 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RH WING LOWER CHORD STRIP SLAT CORRODED AT RIB 12. TYPE CERTIFICATE HOLDER INFORMED. (TC# 20190627009)
